A Dai–Liao conjugate gradient method via modified secant equation for system of nonlinear equations

By M. Waziri, K. Ahmed, J. Sabi’u. Arabian Journal of Mathematics, 2019

54 citations recorded by the source corpus.

In this paper, we propose a Dai–Liao (DL) conjugate gradient method for solving large-scale system of nonlinear equations. The method incorporates an extended secant equation developed from modified secant equations proposed by Zhang et al. (J Optim Theory Appl 102(1):147–157, 1999 ) and Wei et al. (Appl Math Comput 175(2):1156–1188, 2006 ) in the DL approach. It is shown that the proposed scheme satisfies the sufficient descent condition. The global convergence of the method is established under mild conditions, and computational experiments on some benchmark test problems show that the method is efficient and robust.

Subfields: Modeling and Simulation, Numerical Analysis

View Paper: https://www.semanticscholar.org/paper/fc3be31ead6d24ed95838d9f948246ba89eafff9